# SDR CA110201009

- Difficulty date: January 31, 2011
- Submitted: March 15, 2011
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 9,593 hours
- Engine: Ge CF348E5A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bracket
- Part number: 4118T64P01
- Condition: Broken
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE OIL DRAIN  ATTACHMENT POINT BROKEN OFF.
